アクセス数 : ?
ダウンロード数 : ?
ID 114399
著者
Minato, Masanori Tokushima University
Murakami, Naoka Harvard Medical School
キーワード
nivolumab
onconephrology
immune-related adverse events (irAEs)
glomerular injury
IgA nephropathy
資料タイプ
学術雑誌論文
抄録
Immune checkpoint inhibitors (ICIs) are becoming a common and important cancer therapy. ICIs are associated with a unique category of side effects, termed immune-related adverse events (irAEs). We herein report the case of a 72-year-old man with postoperative recurrence of lung squamous cell carcinoma who was treated with nivolumab and who developed proteinuria and a worsening kidney function. A kidney biopsy revealed IgA nephropathy. After drug withdrawal, the proteinuria improved and the deterioration of the patient’s renal function was halted. Although renal irAEs are considered to be rare and glomerulonephritis is not typical presentation, physicians need to pay more attention to renal irAEs and glomerular injury.
掲載誌名
Internal Medicine
ISSN
13497235
出版者
The Japanese Society of Internal Medicine
57
9
開始ページ
1259
終了ページ
1263
発行日
2018-05-01
権利情報
The Internal Medicine is an Open Access article distributed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License. To view the details of this license, please visit (https://creativecommons.org/licenses/by-nc-nd/4.0/).
EDB ID
出版社版DOI
出版社版URL
フルテキストファイル
言語
eng
著者版フラグ
出版社版
部局
病院
医学系